# SDR 2005UALA00517

- Difficulty date: June 6, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 19,738 hours, 2,536 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B-CLASS SEAT 21 THRU 26 (RT) EEL LIGHTS ARE INOP.  UPDATE B-ZONE SEAT 21 THRU 26 (RH) EEL LIGHTS ARE INOP DUE TO BATTERY NOT HOLDING CHARGE.  REPLACED EEL BATTERY.  OK
